# SDR AWXA200600980

- Difficulty date: June 9, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 47,265 hours, 33,455 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Rig
- Location: Lt & Rt Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT CONTROL - FLT 0900 - LOG 7278984 - CREW REPORTED "FLAPS EXTENDING PAST 5, WHEN POSITION 5 IS SELECTED, INDICATOR IS APPROX 7.  INDICATION IS VERIFIED ON FMC/CDU DEG PAGE.  WITH FLAPS IN POSITION 5 FLAP SPEED INDICATION IS 170 KIAS, SHOULD BE 180 KIAS"  MAINTENANCE ADJUSTED THE LEFT AND RIGHT FLAP POSITION TRANSMITTERS PER MM 27-58-12-401, OPS CHECK GOOD.
